JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXISTENCE OF WEAK NON-NEGATIVE SOLUTIONS FOR A CLASS OF NONUNIFORMLY BOUNDARY VALUE PROBLEM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXISTENCE OF WEAK NON-NEGATIVE SOLUTIONS FOR A CLASS OF NONUNIFORMLY BOUNDARY VALUE PROBLEM
Hang, Trinh Thi Minh; Toan, Hoang Quoc;
  PDF(new window)
 Abstract
The goal of this paper is to study the existence of non-trivial non-negative weak solution for the nonlinear elliptic equation: with Dirichlet boundary condition in a bounded domain , , where , has asymptotically linear behavior. The solutions will be obtained in a subspace of the space and the proofs rely essentially on a variation of the mountain pass theorem in [12].
 Keywords
mountain pass theorem;the weakly continuously differentiable functional;
 Language
English
 Cited by
 References
1.
M. Alif and P. Omari, On a p-Laplace Neumann problem with asymptotically asymmetric perturbations, Nonlinear Anal. 51 51 (2002), no. 2, 369-389. crossref(new window)

2.
H. Amann and T. Laetsch, Positive solutions of convex nonlinear eigenvalue problems, Indiana Univ. Math. J. 25 (1976), no. 3, 259-270. crossref(new window)

3.
A. Ambrosetti and P. Hess, Positive solutions of asymptotically linear elliptic eigenvalue problems, J. Math. Anal. Appl. 73 (1980), no. 2, 411-422. crossref(new window)

4.
G. Anello, Existence of infinitely many weak solutions for a Neumann problem, Nonlinear Anal. 57 (2004), no. 2, 199-209. crossref(new window)

5.
H. Berestycki, I. Capuzzo Dolcetta, and L. Nirenberg, Variational methods for indefinite superlinear homogeneous elliptic problems, NoDEA 2 (1995), no. 4, 553-572. crossref(new window)

6.
H. Berestycki, I. Capuzzo Dolcetta, and L. Nirenberg, Superlinear indefinite elliptic problems and nonlinear Liouville theorems, Topol. Methods Nonlinear Anal. 4 (1994), no. 1, 59-78.

7.
K. J. Brown and A. Tertikas, On the bifurcation of radially symmetric steady-state solutions arising in population genetics, SIAM J. Math. Anal 22 (1991), no. 2, 400-413. crossref(new window)

8.
K. C. Chang, Solutions of asymptotically linear operator equations via Morse theory, Comm. Pure Appl. Math. 34 (1981), no. 5, 693-712. crossref(new window)

9.
N. T. Chung and H. Q. Toan, Existence result for nonuniformly degenerate semilinear elliptic systems in RN, Glassgow. Math. J. 51 (2009), 561-570. crossref(new window)

10.
D. G. Costa and C. A. Magalhaes, Variational elliptic problems which are nonquadratic at infinity, Nonlinear Anal. 23 (1994), no. 11, 1401-1412. crossref(new window)

11.
T.-L. Dinu, Subcritical perturbations of resonant linear problem with sign-changing potential, Electron. J. Differential Equations 2005 (2005), no. 117, 15 pp.

12.
D. M. Duc, Nonlinear singular elliptic equation, J. London Math. Soc. (2) 40 (1989), no. 3, 420-440. crossref(new window)

13.
W. H. Fleming, A selection-Migration model in population genetics, J. Math. Biol. 2 (1975), no. 3, 219-233. crossref(new window)

14.
D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer Verlag, Berlin, 1998.

15.
P. Hess, Multiple solutions of asymptotically linear elliptic boundary value problems, Proc. Equadiff IV, Prague 1977, Lecture notes in Math. 703, Springer Verlag, New York, 1979.

16.
P. Hess and T. Kato, On some linear and nonlinear eigenvalue problems with an indefinite weight function, Comm. Partial Differential Equations 5 (1980), no. 10, 999-1030. crossref(new window)

17.
M. Lucia, P. Magrone, and H.-S. Zhou, A Dirichlet problem with asymptotically linear and changing sign nonlinearity, Rev. Mat. Complut. 16 (2003), no. 2, 465-481.

18.
B. Ricceri, Infinity many solutions of the Neumann problem for elliptic equations involving the p-Laplacian, Bull. London Math. Soc. 33 (2001), 331-340. crossref(new window)

19.
C. L. Tang, Solvability of Neumann problem for elliptic equations at resonnance, Nonlinear Anal. 44 (2001), 325-335.

20.
C. L. Tang, Some existence theorems for the sublinear Neumann boundary value problem, Nonlinear Anal. 48 (2002), no. 7, 1003-1011. crossref(new window)

21.
H. Q. Toan and N. Q. Anh, Multiplicity of weak solutions for a class of nonuniformly nonlinear elliptic equation of p-Laplacian type, Nonlinear Anal. 70 (2009), 1536-1546. crossref(new window)

22.
H. Q. Toan and N. T. Chung, Existence of weak solutions for a class of nonuniformly nonlinear elliptic equations in unbounded domains, Nonlinear Anal. 70 (2009), no. 11, 3987-3996. crossref(new window)

23.
H. S. Zhou, Positive solutions for a semilinear elliptic equation which is almost linear at infinity, Z. Angew. Math. Phys. 49 (1998), no. 6, 896-906. crossref(new window)

24.
H. S. Zhou, An application of a mountain pass theorem, Acta Math. Sinica 18 (2002), no. 1, 27-36. crossref(new window)